See Alike in...

Alike App

Browser

k.sky

471d

does anyone have a clue on how to manage withdrawing from cymbalta/duloxetine? i had it prescribed for my fibro but it messed with my mood disorders too much. this withdraw is so so bad :(

Top reply
    • squibibi

      470d

      whatever increment they're tapering down by (i.e. 30mg to 15mg, 20mg to 10mg), half that (taking 1 and 1 half of the new dose instead of just 1) also keep anti nausea medication and a pain reliever on hand it's going to be absolute hell no matter how you spin it, but hopefully this'll make it a bit more bearable

    • 1lovemyheatingp8d

      470d

      Has anyone who quit cold turkey had any long term effects from doing so?

    • k.sky

      470d

      Thank you for all the comments! just to clarify, yes i’ve been supervised by a professional, however her advice is not great. she isn’t able to give me a prescription below 20mg and told me after a week to stop taking it (she originally said cold turkey off 30, but i fought not to). as of now- i have been off 20mg for 2 weeks, just trying to find a way to cope with the brain zaps and dizziness. thank you all sm for the support and recommendations ❤️

    • Rayningtigress

      470d

      You should be supervised by a professional. What helped me is an anti-nausea for my stomach. And a soak or hot shower with your normal pain relief. If the pain is too much, talk to your dr.

    • AutumnRaineSkye

      470d

      Tapering is for sure the best way to go. I had to go cold turkey when I lost health insurance, and it was hell. Never taking it again. The fact that I would get brain zaps if I missed a dose one day scared me

    • squibibi

      470d

      whatever increment they're tapering down by (i.e. 30mg to 15mg, 20mg to 10mg), half that (taking 1 and 1 half of the new dose instead of just 1) also keep anti nausea medication and a pain reliever on hand it's going to be absolute hell no matter how you spin it, but hopefully this'll make it a bit more bearable

    • nettle

      470d

      i’m tapering off of it rn under my psychiatrist’s supervision. she thinks i will be ok going in 20mg increments but i’m not so sure…i’ll definitely join the group mentioned above! i’ve been having a very bad pain/fatigue flare the past week which may be related to the decreased dose

    • Olawola

      471d

      I recommend asking your doctor abt tapering off the medicine, and they’ll probs lower your dosage to the point where you can end up not taking it anymore

    • Paisley85

      471d

      I refused to take it for this reason!

      • k.sky

        471d

        @Paisley85 i was falsely convinced of its “safety” :( regretting it so much

    • HisWillNotMine

      471d

      There is a FB group called Cymbalta Hurts Worse. They explain how they taper off (slowly cutting down on beads)

      • Charlisa

        470d

        @HisWillNotMine this page you note is a great group of people. I’m a member and came off in a week as i had serotonin problems. They walked me through and helped me keep expressing how I was feeling. (though not recommending a fast stop ever unless doc said so!). Def check out that group.

    • 1lovemyheatingp8d

      471d

      following for advice!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion